Pacific Journal of Mathematics

Covering relations among lattice varieties.

Dang X. Hong

Article information

Source
Pacific J. Math., Volume 40, Number 3 (1972), 575-603.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102968558

Mathematical Reviews number (MathSciNet)
MR0306068

Zentralblatt MATH identifier
0288.06009

Subjects
Primary: 06A30

Citation

Hong, Dang X. Covering relations among lattice varieties. Pacific J. Math. 40 (1972), no. 3, 575--603. https://projecteuclid.org/euclid.pjm/1102968558


Export citation

References

  • [1] K. A. Baker, Equationalclasses of modular lattices, Pacific J. Math., 28 (1969), 9-
  • [2] K. A. Baker, Equationalaxioms for classes of lattices, Bull. Amer. Math. Soc, 77 (1971), 97-102.
  • [3] G. Birkhoff, Lattice Theory, Amer. Math. Soc. Colloq. Publ. 25, Providence, 1967.
  • [4] G. Gratzer, Equationalclasses of lattices, Duke Math. J., 33 (1966), 613-622.
  • [5] D. X. Hong, Covering Relations among LatticeVarieties Thesis, Vanderbilt U , 1970, (available from University Microfilms, P. 0. Box 1764, Ann Arbor, Mich.)
  • [6] B. Jnsson, Arguesan lattices of dimension n ^ 4, Math. Scand., 7 (1959), 133-145.
  • [7] B. Jnsson, Algebras whose congruence lattices are distributive,Math. Scand., 21 (1967), 110-121.
  • [8] B. Jnsson, Equationalclasses of lattices, Math. Scand., 22 (1968), 187-196.
  • [9] R. McKenzie, Equationalbases and non-modularlattice Varieties, To appear in Trans. Amer. Math. Soc.
  • [10] R. McKenzie, On equational theories of lattices, Math. Scand., 24 (1970).
  • [11] R. Wille, Primitive Lange und primitive weite bei modularen verbanden,Math. Z., 108 (1969), 129-136.